# SDR IPXA2017022214328

- Difficulty date: February 22, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 17,630 hours, 11,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV LIGHT IS INOP (OVER SINK)RELAMPED LAV AUXILIARY LIGHT AND TESTED PER AMM 33-51-21 OK FOR SERVICE.
